My son Sean has been taking cyclosporin since july this year. For the first six / seven weeks he was on 125mg BD and his blood levels were in the target range of 80-150 every week. Then one week it dropped to 48, following week it was lower at 30. The obvious uestion for all docs was has he been taking the meds and I know he has as I do meds with him. I have to do this as he takes so many meds that at 10 years old I dont expect him to remember everything. Last week Rbh increased dose to 150mg BD and have just called to say this weeks blood level is still too low at 46 so increasing again to 175mg. Apparently it is unusual to have good levels and then for levels to drop, has anyone else had any experience of this? It would help to try and make some sense of this as i dont want to keep increasing the dose due to pontentially harmful side effects and also im finding it really difficult having people keep questioning sean taking the drug because as his mum I would never say he had taken something he hadnt as I know only too well the consequences with the severity of his asthma.
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.